# SDR 08FDEA04705

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6558352273
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO PIT, CORROSION AT NUT PLATE HOLE UPPER AND LOWER SURFACE OR FLOOR SUPPORT STA. 720C 3 INCHES, LBL 2.5.  REMOVED CORROSION ORIG T= .064 RE= .009, LOSS OUT OF LIMITS REF SRM 51-10-1 PG 5.  INSTALLED REPAIR STA 720C REF SRM 53-10-5 FIG 4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
